# SDR AALA20101111GSW04

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- Aircraft time: 37,467 hours, 12,762 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED ESCAPE PATH LIGHT AT 35D INOPERATIVE.  RESECURED WIRE FROM CONNECTOR FOR 35D ESCAPE PATH LIGHT.  OPS CHECKS NORMAL.
